Translator Disclaimer
September 2006 On supersimplicity and lovely pairs of cats
Itay Ben-Yaacov
J. Symbolic Logic 71(3): 763-776 (September 2006). DOI: 10.2178/jsl/1154698575

Abstract

We prove that the definition of supersimplicity in metric structures from [7] is equivalent to an a priori stronger variant. This stronger variant is then used to prove that if T is a supersimple Hausdorff cat then so is its theory of lovely pairs.

Citation

Download Citation

Itay Ben-Yaacov. "On supersimplicity and lovely pairs of cats." J. Symbolic Logic 71 (3) 763 - 776, September 2006. https://doi.org/10.2178/jsl/1154698575

Information

Published: September 2006
First available in Project Euclid: 4 August 2006

zbMATH: 1109.03025
MathSciNet: MR2250819
Digital Object Identifier: 10.2178/jsl/1154698575

Subjects:
Primary: 03C45 , 03C90 , 03C95

Keywords: beautiful pairs , Hausdorff cats , lovely pairs , metric structures , supersimplicity , superstability

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • September 2006
Back to Top